# SDR COEA2020043002901

- Difficulty date: March 30, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 33,897 hours, 36,558 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53171100208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 212701 NR 200009 HEAVY CHECK COE/MAJOR REPAIR: STRINGER 3AL HAS LEVEL 2 CORROSION BETWEEN FRAMES 15-23. CORRECTIVE ACTION: REPAIRED PER SRM 530000-300-826-A01.
